Certain automorphism groups of pro-l fundamental groups of punctured Riemann surfaces

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)363-372
Number of pages10
JournalJournal of The Faculty of Science
Volume36
Publication statusPublished - 1989

Cite this

@article{5c7c8ddea13d4ce4aed35b0079c83ce0,
title = "Certain automorphism groups of pro-l fundamental groups of punctured Riemann surfaces",
author = "Masanobu Kaneko",
year = "1989",
language = "English",
volume = "36",
pages = "363--372",
journal = "Journal of The Faculty of Science",

}

TY - JOUR

T1 - Certain automorphism groups of pro-l fundamental groups of punctured Riemann surfaces

AU - Kaneko, Masanobu

PY - 1989

Y1 - 1989

M3 - Article

VL - 36

SP - 363

EP - 372

JO - Journal of The Faculty of Science

JF - Journal of The Faculty of Science

ER -